MAUDE Adverse Event Report: BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE

BELLCO SRL CLEARUM HS; DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Model Number IBP4371
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); High Blood Pressure/ Hypertension (1908); Itching Sensation (1943); Rash (2033)
Date of Event 05/10/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, on (b)(6) 2025, at 08:35, the patient underwent hemodiafiltration.Initial vital signs were blood pressure 126/81 mmhg (millimeters of mercury) and pulse 69 bpm (beats per minute).At 08:59, the patient exhibited an allergic reaction to the hemodiafilter, and the patient reported pruritus/itching in both palms.Per the physician's order, the substitution fluid was discontinued, but the symptoms did not improve.At 09:03, generalized pruritus and rash developed, worsening from the initial presentation.As an initial disposition, corresponding anti-allergy treatments were given.Oxygen inhalation and intravenous administration of 5 mg (milligrams) of dexamethasone were administered per physician's order, with no improvement.The extracorporeal circuit was disconnected per the physician's order, and 25 mg of promethazine was administered intramuscularly.Vital signs at this time were blood pressure 156/94 mmhg, pulse 80 bpm, and spo2 (peripheral capillary oxygen saturation) 98%.Subsequently, 50 ml (milliliters) of 10% glucose injection and 10 ml of 10% calcium gluconate were administered intravenously.The patient's condition gradually improved, and observation continued.At 10:10, the patient was reconnected to the machine per the physician's order, and the extracorporeal blood volume was returned and reinfused on the machine.Subsequent treatment was uneventful, and vital signs remained stable.Therewas no blood loss.There were no blood transfusions.

Brand Name
CLEARUM HS
Common Device Name
DIALYZER, HIGH PERMEABILITY WITH OR WITHOUT SE
Manufacturer (Section D)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT  41037
Manufacturer (Section G)
BELLCO SRL
v camurana 1
mirandola,mo 41037
IT   41037
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key22206844
Report Number1000312731-2025-00006
Device Sequence Number20750032
Product Code KDI
UDI-Device Identifier08051736004147
UDI-Public08051736004147
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K193542
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIBP4371
Device Catalogue NumberIBP4371
Device Lot Number2407000056
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/29/2025
Initial Report FDA Received Date06/13/2025
Date Device Manufactured07/03/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age39 YR
Patient SexUnknown